MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH MAMMOMAT REVELATION; FULL-FIELD DIGITAL MAMMOGRAPHY SYSTEM

SIEMENS HEALTHCARE GMBH MAMMOMAT REVELATION; FULL-FIELD DIGITAL MAMMOGRAPHY SYSTEM
Model Number 11343300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens became aware of an incident on the mammomat revelation machine.A patient was lying on a trolley (biopsy chair) with the trolley being in a locked position.A scout image and stereo pair were taken; the biopsy needle was not inserted in the patient.The x-ray tube started to move down and trapped the patient resulting in the fracture of the radial bone.Furthermore, it is stated that no one was near the stand when it moved.The reported incident occurred in the united kingdom.
 
Additional Manufacturer Narrative
The concerned unit was inspected by siemens local service.Siemens engineer performed multiple tests, however, no system malfunction could be determined.Siemens is conducting a thorough investigation of the reported events.A supplement report will be filed upon completion of the investigation.Internal id # (b)(4).
 
Additional Manufacturer Narrative
The issue was investigated in detail.The described issue happened during a biopsy examination on the mammomat revelation in combination with a biopsy chair.The investigation showed that the issue was not caused by the mammography medical device - mammomat revelation.Several tests have been performed by the service technician at the concerned customer site and proper function of the system was confirmed.Thus, no system malfunction could be identified.Due to a malfunction of the biopsy chair, the patient was lifted against the lower part of the mammography system.Therefore, further complaint investigation was transferred to the supplier of the biopsy chair (akrus ak5010 mbs) and closed by siemens without further measures.

Brand Name
MAMMOMAT REVELATION
Common Device Name
FULL-FIELD DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
mc 65-1a
malvern, PA 19355
6104486478
MDR Report Key12859974
Report Number3004977335-2021-05259
Device Sequence Number14473280
Product Code MUE
UDI-Device Identifier04056869124575
UDI-Public04056869124575
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173408
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11343300
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date02/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale